[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 11:55:10 PM
Remote Name: 22.214.171.124
I am 47 years old and 5 years ago after a series of sudden collapses was diagnosed with neurocardic syncope or as it is now called malignant vasovagal. After a Tilt table test I was told a pacemaker or you are dead! A meditronic dual chamber pacemaker was implanted and I was prescribed midrodene and flurocortisone. My driving license was also revoked. For a few weeks I showed an improvement, but then started to have regular attacks and thanks to the Tilt table and ambulatory BP and Heart monitors they knew I was aystolic during the attacks, The midrodene dosage was increased, The Pacemaker reprogrammed. A slight improvement then back to increased attacks. They decided that the midrodene was making things worse so it was stopped.
I saw a clinical psychologist, who spent the first few sessions persuading me it was not in the in the head, I was not mad or suffering a mental illness, I was really ill. She then worked on the panic attacks and hyperventilating prior to and during an attack and managed to train me with 90% success not to hyperventilate which had caused complications with an attack. The attacks were then not so bad. Well done psychologists!
I was still working with difficulty. Then last year after more tests it was decided to stop the flurocortisone because I had developed stomach ulcers taking it. I was also told to stop work, and go onto atenol and Sodium Chloride (salt). My attacks are now on average 3 per week instead of 3 per day but I am now having 45 - 60 seconds long aystolic periods during nearly all my attacks. My pacemaker restarts my heart.
I have been regularly checked using ambulatory BP and Heart monitors and the tilt table tests show that if my heart rate increases suddenly, my BP drops and I go aystolic. Anything can cause it from eating, to standing up, and too much excise (this includes even a gentle 15 minute walk) fortunately it has not effected my sex life, if anything improved it!
According to my consultant Prof. R A Kenny at the Royal Victoria Infirmary, Newcastle upon Tyne England I am one of the worse cases she has encountered. Prof. Kenny and her team and one of the best in the world in this subject and are brilliant!!
If anyone can suggest anything which might improve things please let me know.
I too am taking 5 mg of Pindolol for VV or VDS or whatever it is. I too am experiencing fatigue and nasuea as a result, as well as loss of appetite and lowered libido (my poor libido, already lessened by taking anti-depressants, can not get much lower than it is now). I don't know how long these side effects will last but I wonder if I would rather be unmedicated and have the occasional VV episode than be medicated and feel like a zombie. I did read here on this forum about a medication that starts with an f...can't recall the name exactly but it is something life Florifel. Sorry I can't be more specific. Any more info on pindolol or the f drug would be greatly appreaciated. Thanks
Hey, my name is Brent. I am 19. I have fainted around 12 times in my life so far. And last night was the worst. Because i was alone. The time before that it was on Christmas morning. The past 2 seizures i've had came after fainting on the toilet from straining to "do my thing." I'm scared for my life. Now i've been up ll night using the toilet for this green diareah, and i'm out of work, because of it. I went to the emergency room on x mas and the best they could tell me is that this is Vagel Vaso. That pisses me off, i want a pill or a medication that takes this horrible thing away! What if i'm driving my car and it happens???